Jump to content
CrazyBoards.org

Medication has to be the source.


Recommended Posts

I have ran around circles thinking it was either demons or PTSD that was causing my nightmares. I have finally came to a place where I realize all the dreams I do have are from meds. There is no other explanation. Before I got on meds I would dream and had maybe a nightmare once every other month. Now it is either everyday or every other day. I guess it's my lot in life since there really isn't anything to help it.

Link to comment
Share on other sites

Most likely the Seroquel.  It's a very common side effect when starting and when discontinuing this medication.  If it's a start up side effect it will likely remit after a month or three..or four, or six.  Bottom line is that if you come to expect nightmares they will become a lot less bothersome.  

Link to comment
Share on other sites

Prazosin worked for me for nightmares.  I had to stop it for reasons that I honestly can't remember (but were bad enough that I had to stop it).  But they definitely got rid of the nightmares.  I didn't remember a single thing when I woke up, and didn't wake up in a panic every day.

Link to comment
Share on other sites

Seroquel causes nightmares and strange dreams from me. You said you were on prazosin before? That can help.

 

Sometimes meds have shitty side effects, but unless they're unbearable, keep taking them. Talk to your pdoc. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...